# SDR AALA201805249038

- Difficulty date: May 20, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 27,724 hours, 10,908 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 367  EN-ROUTE MIA - EWR.  THE AIRCRAFT WAS NOT GROUNDED.  1L DOOR HANDLE LOOSE WHILE IN CLOSED POSITION.  ADJUSTED 1-L ENTRY DOOR HANDLE PER AMM 52-11-00. OPS CHECKS NORMAL.
